American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. D. Ioffe. Subdifferentiability spaces and nonsmooth analysis. Bull. Amer. Math. Soc. 10 (1984) 87-90. MR 722857.
Abstract, references, and article information   
View Article: PDF

[2] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF

[3] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[4] Kyong T. Hahn. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 183-186. MR 0368063.
Abstract, references, and article information   
View Article: PDF

[5] Robert Hermann. Geodesics of singular Riemannian metrics. Bull. Amer. Math. Soc. 79 (1973) 780-782. MR 0350779.
Abstract, references, and article information   
View Article: PDF

[6] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF

[7] Richard M. Aron. Holomorphic functions on balanced subsets of a Banach space. Bull. Amer. Math. Soc. 78 (1972) 624-627. MR 0305067.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1